# SDR CA051206007

- Difficulty date: November 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,148 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Actuator
- Part number: 3151031
- Condition: Wrong Part
- Location: Starter
- Component: Starter, BC3151002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER WAS REMOVED SLOW TO CRANK.  OVERHAUL SHOP FOUND MOTOR BEARINGS FAILED/SEIZED.  LINEAR ACTUATOR REMOVED WAS AN AFTER-MARKET AUTOMOTIVE PART, MADE BY UNIPOINT OF TAIWAN.  THIS ACTUATOR  (SOLENOID) DIFFERS FROM THE OEM PART: (1) ALIGNMENT OF MOUNTING HOLES TO ELECTRICAL TERMINALS IS ROTATED 90º; AND (2) THE TWO MAIN CONTACTOR TERMINALS ARE REVERSED.  THIS COULD CAUSE CONFUSION WHEN CONNECTING POWER LEADS.
